This article is cited in 2 scientific papers (total in 2 papers)
On trigroups and semigroups of binary quadratic forms values and of their associated linear operators
International School for Advanced Studies (SISSA)
Some algebraic properties of binary quadratic forms are presented, related to the fact that the product of any three values attained by a binary quadratic form with integer coefficients on the integer points of the plane is always a value attained by the same form. A sufficient condition on the form coefficients for the set of values to be a semigroup is also given.
Key words and phrases:
Integer binary quadratic forms, multiplicative semigroups.
MSC: 11E12, 15A63
Received: September 6, 2004
F. Aicardi, “On trigroups and semigroups of binary quadratic forms values and of their associated linear operators”, Mosc. Math. J., 6:4 (2006), 589–627
Citation in format AMSBIB
\paper On trigroups and semigroups of binary quadratic forms values and of their associated linear operators
\jour Mosc. Math.~J.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Proc. Steklov Inst. Math., 258 (2007), 23–43
Earnest A.G., Fitzgerald R.W., “Multiplicative Properties of Integral Binary Quadratic Forms”, Quadratic Forms - Algebra, Arithmetic, and Geometry, Contemporary Mathematics, 493, 2009, 107–115
|Number of views:|